# SDR DALA2025061704555

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 79,222 hours, 30,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 EXIT SIGN COVER CAME OFF AT L2 DOOR. CORRECTIVE ACTION: RESECURED COVER REF B757 AMM 33-51. (7498600)
